Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications

2018 | Journal Article | IST-REx-ID: 8420 | OA
Kaloshin V, Zhang K. Density of convex billiards with rational caustics. Nonlinearity. 2018;31(11):5214-5234. doi:10.1088/1361-6544/aadc12
View | DOI | Download Preprint (ext.) | arXiv

2015 | Journal Article | IST-REx-ID: 8498
Kaloshin V, Zhang K. Arnold diffusion for smooth convex systems of two and a half degrees of freedom. Nonlinearity. 2015;28(8):2699-2720. doi:10.1088/0951-7715/28/8/2699
View | DOI

1997 | Journal Article | IST-REx-ID: 8527
Hunt BR, Kaloshin V. How projections affect the dimension spectrum of fractal measures. Nonlinearity. 1997;10(5):1031-1046. doi:10.1088/0951-7715/10/5/002
View | DOI

Filters and Search Terms



Filter Publications